# SDR DALA1129599866

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING STA 674 BETWEEN BL-0 AND LBL-20 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION, OUT OF LIMITS.  FABED, LOCATED, DRILLED, DEBURRED, TREATED & PRIMED NEW SUPPORT.  REMOVED OLD SUPPORT.  SEALED & INST NEW SUPPORT.  ALL WORK ACCOMPLISHED IAW SRM'S 53-13-2, FIG 4, SHEETS 1 &  2, 53-01, 51-10-2, 51-10-4, 51-10-3, 51-20-00, 51-30-2.
